# SDR MWEA040016

- Difficulty date: February 16, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N803ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48029
- Aircraft time: 42,933 hours, 43,669 cycles
- Engine: Pwa JT8D*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR RETRACTION WITH GEAR HANDLE UP, THE NOSE GEAR RED UNSAFE LIGHT REMAINED ON.  INSPECTED NOSE LANDING GEAR, GEAR EXTENSION/RETRACTION PERFORMED, INSPECTED PISTON AND ASSOCIATED PARTS, AND COMPLIED WITH TASK CARD 10819 FOR NOSE LANDING GEAR REPACK.  NO DEFECTS WERE FOUND.
